Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 645752, 10 pages
http://dx.doi.org/10.1155/2013/645752
Research Article

Wronskian Addition Formula and Darboux-Pöschl-Teller Potentials

Institut de Mathématiques de Bourgogne, UMR 5584 CNRS, Université de Bourgogne, Faculté des Sciences Mirande, 9 Avenue Alain Savary, BP 47870, 21078 Dijon Cedex, France

Received 30 November 2012; Accepted 25 February 2013

Academic Editor: Alberto Enciso

Copyright © 2013 Pierre Gaillard and Vladimir Matveev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierre Gaillard and Vladimir Matveev, “Wronskian Addition Formula and Darboux-Pöschl-Teller Potentials,” Journal of Mathematics, vol. 2013, Article ID 645752, 10 pages, 2013. doi:10.1155/2013/645752